MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; SYSTEM, IRRIGATION, UROLOGICAL

BAXTER HEALTHCARE CORPORATION; SYSTEM, IRRIGATION, UROLOGICAL
Model Number 2C4041
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the sterile package of a y-type tur/bladder irrigation set was not sealed properly.The issue was further described as, "the plastic sleeve for protecting tur tubing was pinched by the sealing".This was discovered prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d9, g2, h3, h4, h6 (update codes), h11.H11: the device was received for evaluation.Visual inspection was performed on the sample, and it showed the sterile package was open in the seal of upper side of the pouch, the plastic sleeve for protecting tur tubing was pinched by the sealing.The reported condition was verified.The cause was due to an improper placement of the set into the cavity of the packaging machine related to manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
SYSTEM, IRRIGATION, UROLOGICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22889528
Report Number1416980-2025-04331
Device Sequence Number8918853
Product Code LJH
UDI-Device Identifier00085412001067
UDI-Public(01)00085412001067(10)R23A21031
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K960787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C4041
Device Catalogue Number2C4041
Device Lot NumberR23A21031
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown